# SDR ABXA010860

- Difficulty date: January 3, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- Aircraft time: 84,245 hours, 26,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SKIN, JUST OUTBOARD OF THE NR 1 PYLON HAD 4 EACH CRACKS AT STATION XRS 525.  INSTALLED DOUBLER REPAIR AND REPAIRED AREA IAW DC-8 SRM 57-2-1 AND 51-1-8.
